# SDR DXTA2015051306016

- Difficulty date: May 12, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 11,654 hours, 9,238 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN STRAIGHT & LEVEL FLIGHT RUDDER TRIM REQUIRES 1/2 DEFLECTION TRIM TO LT.  WITH FLAPS 35 & APPROACH AIRSPEED 3/4 DEFLECTION TO LT IS REQUIRED,  REMOVED THE STINGER & INSTALLED BOTH THE RUDDER PEDAL BLOCKS & THE AFT SECTOR RIG PIN, WITH BOTH INSTALLED THE RUDDER IS FAIRED.  NEED TO CHECK TENSIONS & RIG SYS TO NEUTRAL.  CHECKED RUDDER CABLE TENSIONS, FOUND LOWER TENSIONS 10 LBS LOW.  ADJUSTED TENSIONS IAW MM 27-20-00.  OPERATIONS CHECKED GOOD.  OK TO CLOSE ACCESS, PERFORMED TRAVEL CHECKS.  TRAVEL CHECKS GOOD IAW MM 27-20-00.  CONFIRMED RUDDER TRAVEL CHECKS GOOD.  COMPLIED WITH TRAVEL CHECKS ON BOTH FLAPS.  IAW MM 27-51-00 OPERATIONS & TRAVELS CHECKED GOOD.
